# SDR 250TR0059

- Difficulty date: December 1, 2004
- Submitted: December 2, 2004
- Operation: Air carrier
- Aircraft: N250TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22597
- Aircraft time: 47,534 hours, 26,598 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L-1, R-1, R-2 EXTERNAL EMERGENCY EXIT LIGHTS INOP.  REPLACED LAMPS.  OPS CHECKS GOOD PER MM 33-40-1.
